Wyoming, 2011

Hail in Wyoming, July 1, 2011

July 1, 2011 · NWS CYS · 1 event in 1 county or zone

An afternoon thunderstorm produced quarter size hail in Goshen County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

An afternoon thunderstorm produced quarter size hail in Goshen County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jul 1, 9:16 AM MST, 3 hours 52 minutes earlier.

Area forecast discussion, Jul 1, 9:16 AM MST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1016 AM MDT FRI JUL 1 2011

.DISCUSSION...THE SHORTWAVE TROUGH HAS LIFTED INTO SOUTH CENTRAL
SOUTH DAKOTA AT MID MORNING.  MOST OF THE PRECIPITATION HAS
SHIFTED EAST OF THE CWA AS OF 16Z.  HOWEVER...A SMALL AREA OF
THUNDERSTORMS PERSISTS AT THAT TIME OVER NORTH CENTRAL CONVERSE
COUNTY.  LOWER CLOUDS ALSO REMAIN OVER THE NORTHEAST THIRD OF THE
CWA AT MID MORNING.  TEMPERATURES WILL BE COOLER FOR THIS AFTERNOON
IN THE WAKE OF THE SHORTWAVE TROUGH AND ITS ASSOCIATED COLD FRONT.
TEMPERATURES WILL BE HELD DOWN EVEN FURTHER IHE NORTHEAST QUARTER
OF THE CWA WITH LOW CLOUDS SLOWLY LIFTING WITH SOME BREAKS IN
CLOUDS DEVELOPING.  MAIN QUESTION WILL BE THE POSSIBILITY OF
THUNDERSTORMS THIS AFTERNOON.  MID LEVEL MOISTURE WILL BE OVER THE
EAST PART OF THE CWA AND THE ATMOSPHERE BECOMES SLIGHTLY UNSTABLE.
HAVE MOVED THE FORECAST AREA OF WIDELY SCATTERED SHOWERS AND
THUNDERSTOMS TO ALONG AND EAST OF THE LARAMIE RANGE IN A RECENT
UPDATE.  THIS WILL ALSO HELP TO CLEAR UP CONFLICTS BETWEEN THE
FORECAST AND THE HWO.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 342 AM MDT FRI JUL 1 2011/...

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

TODAY:
LATEST WATER VAPOR LOOP WAS SHOWING A VERY DISTINCT POTENTIAL
VORTICITY ANOMALY IN NORTHEAST COLORADO. LATEST RADAR LOOP WAS
SHOWING THE CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS MOVING
THROUGH THE NEBRASKA PANHANDLE AHEAD OF THIS POTENTIAL VORTICITY
ANOMALY. THIS ANOMALY SHOULD CONTINUE TO LIFT EAST NORTHEAST OUT
OF THE FORECAST AREA AROUND SUNRISE. AS THIS FEATURE SHIFTS
EAST...I WOULD EXPECT THE SHOWERS AND THUNDERSTORMS TO END ACROSS
ACROSS NEBRASKA COUNTIES BY AROUND DAYBREAK. THE REST OF THE DAY
WE SHOULD SEE CLEARING SKIES EXCEPT FOR THE NORTHERN SECTIONS OF
THE FORECAST AREA WHERE ANOTHER POTENTIAL VORTICITY ANOMALY WILL
AFFECT THAT REGION. SURFACE DEWPOINTS ACROSS THIS REGION ARE STILL
IN THE MID 50S WHICH MAY ALLOW FOR A FEW SHOWERS AND THUNDERSTORMS
TO DEVELOP DURING THE AFTERNOON MAINLY EAST OF THE LARAMIE RANGE
AND NORTH OF A TORRINGTON TO ALLIANCE LINE.

TONIGHT-SATURDAY NIGHT:
WE HAVE MADE SOME CHANCES TO THIS TIMEFRAME AS ANOTHER SUBTLE WAVE
MOVES THROUGH THE FAIRLY ZONAL PATTERN. THE NAM/GFS ARE BOTH
SHOWING ANOTHER POTENTIAL VORTICITY ANOMALY PUSHING THROUGH THE
AREA OVERNIGHT INTO SATURDAY MORNING. AHEAD OF THIS FEATURE...THE
MODELS ARE SHOWING DECENT ISENTROPIC LIFT TAKING PLACE BETWEEN
315-320K WITH SOME DECENT UPSLOPE FLOW. THIS MAY TRIGGER SOME
SHOWERS AND THUNDERSTORMS ACROSS EXTREME SOUTHEAST WYOMING AND
THE SOUTHERN NEBRASKA PANHANDLE OVERNIGHT. AS A RESULT...WE WENT
AHEAD AND INTRODUCED A CHANCE OF SHOWERS AND THUNDERSTORMS TONIGHT
INTO SATURDAY MORNING. MEANWHILE...SATURDAY AFTERNOON COULD BE OUR
NEXT SHOT OF SEEING SEVERE STORMS AS DEPICTED BY SPC. THE MOST
PRIME AREA FOR DEVELOPMENT LOOKS TO BE ALONG AND EAST OF THE
LARAMIE RANGE ASSOCIATED WITH THE LEE TROF. SHEAR PROFILES ARE
EVEN LOOKING QUITE FAVORABLE FOR SUPERCELLS. THIS ACTIVITY SHOULD
BEGIN TO MOVE EAST OF THE AREA BY MIDNIGHT WITH CLEARING SKIES
EXPECTED AFTERWARDS.

.LONG TERM...SUNDAY THROUGH THURSDAY. 01/00Z NAM...GFS AND ECMWF
SIMILAR SYNOPTICALLY AT 500 MB...THUS MODERATE TO HIGH CONFIDENCE IN
THEIR SOLUTIONS.

SUNDAY...RIDGE ALOFT STRENGTHENS WITH 500 MB HEIGHTS NEAR 591
DEKAMETERS. WITH 700 MB TEMPERATURES NEAR 16C AND LIMITED LOW AND
MID LEVEL MOISTURE...AFTERNOON AND EVENING THUNDERSTORM CHANCES LOOK
QUITE MINIMAL.

MONDAY...591 DEKAMETER RIDGE AT 500 MB PREVAILS AND WITH LIMITED LOW
AND MID LEVEL MOISTURE AVAILABLE...AFTERNOON AND EVENING
THUNDERSTORM COVERAGE WILL BE MINIMAL AGAIN.

TUESDAY...RIDGING ALOFT BREAKS DOWN SLIGHTLY ALLOWING MONSOONAL
MOISTURE TO ADVECT ACROSS OUR COUNTIES...AND THUS AN INCREASE IN
AFTERNOON AND EVENING THUNDERSTORM COVERAGE.

WEDNESDAY/THURSDAY...SIMILAR TO TUESDAY WITH ENOUGH MONSOONAL
MOISTURE AND SLIGHTLY LOWER THICKNESSES AND TEMPERATURES ALOFT TO
ALLOW FOR ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS.

&&

.AVIATION...12Z TAFS. SHORTWAVE TROUGH ALOFT MOVES TO CENTRAL
NEBRASKA BY 18Z/FRIDAY...WITH ZONAL FLOW ALOFT DEVELOPING BY
00Z/SATURDAY. THROUGH 18Z/FRIDAY...SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS WILL END ACROSS WESTERN NEBRASKA PRODUCING LOCALIZED
MVFR AND PATCHY FOG. ISOLATED SHOWERS AND THUNDERSTORMS WILL OCCUR
FRIDAY AFTERNOON AND EVENING...MAINLY EAST OF INTERSTATE 25 AND
NORTH OF INTERSTATE 80...PRODUCING LOCALIZED MVFR. VFR WILL PREVAIL
OTHERWISE. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS AFTER
06Z/SATURDAY ACROSS FAR SOUTHEAST WYOMING AND WESTERN NEBRASKA
PRODUCING MVFR...OTHERWISE VFR.

&&

.FIRE WEATHER...THE CHANCES FOR CONVECTION WILL LINGER ALONG AND
EAST OF THE LARAMIE RANGE THROUGH SATURDAY. MEANWHILE...AREAS
ALONG AND WEST OF THE LARAMIE RANGE WILL EXPERIENCE DRYING
CONDITIONS WHICH WILL FAVOR FOR DRYING FUELS. THIS DRYING TREND IS
EXPECTED TO CONTINUE THROUGH THE WEEKEND.

&&

.HYDROLOGY...
FLOOD WARNINGS REMAIN IN EFFECT FOR SARATOGA...SINCLAIR...HENRY
AND MITCHELL ALONG THE NORTH PLATTE RIVER AS WELL AS THE LARAMIE
RIVER NEAR LARAMIE AND THE ENCAMPMENT RIVER AT ENCAMPMENT.  RIVER
LEVELS WILL REMAIN STEADY OR SLOWLY FALL THROUGH EARLY NEXT WEEK
ALONG THE LOWER NORTH PLATTE RIVER...WITH DIURNAL RISES AND FALLS
MIXED IN WITH A GENERAL DECREASING TREND FURTHER WEST. VERY WARM
TEMPERATURES ARE FORECAST OVER THE WEEKEND AND EARLY NEXT WEEK
WHICH WILL RESULT IN INCREASED MOUNTAIN SNOW MELT. HOWEVER...WITH
MOST OF THE SNOW PACK BELOW 9500 FEET MSL IN THE MOUNTAINS ALREADY
MELTED... DO NOT ANTICIPATE ANY SIGNIFICANT RISES THIS WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM...REC
LONG TERM/AVIATION...RUBIN
UPDATE...WEILAND
Hazardous weather outlook, Jul 1, 9:24 AM MST, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1024 AM MDT FRI JUL 1 2011

WYZ101>119-021100-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1024 AM MDT FRI JUL 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE OVER AREAS ALONG AND EAST
OF THE LARAMIE RANGE BETWEEN 3 PM AND 7 PM.  THE ACTIVITY WILL BE
MORE WIDESPREAD OVER THE EAST CENTRAL WYOMING.  THE STRONGER STORMS
WILL PRODUCE WIND GUSTS TO 45 MPH...MODERATE RAINFALL AND SMALL
HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MORE THUNDERSTORMS MAY DEVELOP ALONG AND EAST OF A LUSK TO
CHEYENNE LINE ON SATURDAY AFTERNOON AND EVENING. SOME OF THE STORMS
MAY BECOME SEVERE AND PRODUCE DAMAGING WINDS AND LARGE HAIL.

AFTER A DRY PERIOD ON SUNDAY AND MONDAY...MORE LATE DAY
THUNDERSTORMS CAN BE EXPECTED TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-021100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1024 AM MDT FRI JUL 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED BETWEEN 2 PM
AND 8 PM. THE STRONGER STORMS WILL PRODUCE WIND GUSTS TO 45
MPH...SMALL HAIL AND A PERIOD OF MODERATE RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MORE THUNDERSTORMS MAY DEVELOP ACROSS THE NEBRASKA PANHANDLE ON
SATURDAY AFTERNOON AND EVENING. SOME OF THE STORMS MAY BECOME SEVERE AND
PRODUCE DAMAGING WINDS AND LARGE HAIL.

AFTER A DRY PERIOD ON SUNDAY AND MONDAY...MORE THUNDERSTORMS CAN BE
EXPECTED OVER THE PANHANDLE TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, Jul 1, 11:41 AM MST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1241 PM MDT FRI JUL 1 2011

NEZ095-096-WYZ108-011945-
GOSHEN COUNTY WY-NORTH SIOUX NE-SOUTH SIOUX NE-
1241 PM MDT FRI JUL 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SIOUX AND NORTHERN GOSHEN
COUNTIES UNTIL 145 PM MDT...

AT 1236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR JAY EM...OR 25 MILES SOUTH OF LUSK...
MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM. THE STORM CONTINUES TO SLOWLY WEAKEN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MOUNT EDNA...
  AGATE...
  HWY 85 AT DRY RAWHIDE CREEK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

MSW
Special weather statement, Jul 1, 12:09 PM MST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
109 PM MDT FRI JUL 1 2011

WYZ106>108-012015-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-GOSHEN COUNTY WY-
109 PM MDT FRI JUL 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE AND SOUTHERN
GOSHEN COUNTIES UNTIL 215 PM MDT...

AT 106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHEATLAND...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BORDEAUX...
  GRAYROCKS RESERVOIR...
  VETERAN...
  YODER...
  I-25 EXIT 70...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 71 AND
90.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

MSW
Local storm report, Jul 1, 12:17 PM MST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
117 PM MDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             WHEATLAND               42.05N 104.96W
07/01/2011  E0.75 INCH       PLATTE             WY   911 CALL CENTER

            ALSO HEAVY RAIN AND GUSTY WIND.

&&

HAMMER
Local storm report, Jul 1, 12:28 PM MST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
128 PM MDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND GST     2 ESE WHEATLAND         42.04N 104.92W
07/01/2011  E50 MPH          PLATTE             WY   TRAINED SPOTTER

            ESTIMATED 50 MPH WIND GUST. ALSO DIME SIZED HAIL AND VERY
            HEAVY RAIN.

&&

HAMMER
Special weather statement, Jul 1, 12:32 PM MST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
132 PM MDT FRI JUL 1 2011

WYZ106>108-012030-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-GOSHEN COUNTY WY-
132 PM MDT FRI JUL 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND SOUTHERN
GOSHEN COUNTIES UNTIL 230 PM MDT...

AT 127 PM MDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7
MILES TO THE EAST OF WHEATLAND. RECENT SPOTTER REPORTS NEAR
WHEATLAND HAVE INDICATED HAIL UP TO THREE QUARTER OF AN INCH IN
DIAMETER...WIND GUSTS TO 50 MPH AND HEAVY RAIN.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE STILL
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GRAYROCKS RESERVOIR...
  VETERAN...
  YODER...
  HAWK SPRINGS...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 66 AND
76.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MSW
Special weather statement, Jul 1, 12:56 PM MST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
156 PM MDT FRI JUL 1 2011

WYZ101-103-107-108-012100-
CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-GOSHEN
COUNTY WY-NORTH LARAMIE RANGE WY-
156 PM MDT FRI JUL 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PLATTE...SOUTHERN
CONVERSE...EXTREME NORTHEASTERN ALBANY AND WESTERN GOSHEN COUNTIES
UNTIL 300 PM MDT...

AT 152 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ESTERBROOK...OR 21 MILES SOUTH OF DOUGLAS...
MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SIBLEY PEAK...
  GLENDO RESERVOIR MARINA...
  GUERNSEY...
  GRAYROCKS RESERVOIR...
  I-25 EXIT 100...
  HARTVILLE...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 93 AND
110.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MSW

The radar

The Cheyenne radar (KCYS), 88 km away, was scanning. The volume nearest the first event began at 20:09 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Goshen

When
July 1, 1:08 PM MST
Where
Goshen County, 7.96 mi WSW of Veteran
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
41.915, -104.517

Quarter size hail was reported at the intersection of County Roads 50 and 15.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2011Every state in 2011This day in weather historyWarnings in Wyoming, July 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 317207.